# SDR R61A2023031300170

- Difficulty date: February 18, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N413YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000376
- Aircraft time: 23,062 hours, 15,635 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: 17005661005
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FF. CORROSION FOUND ON FLOOR PANEL SUPPORT STRUCTURE AFT OF R1 DOOR, BETWEEN FR 17 - FR 20 RBL 48.  REPLACED FLOOR PANEL SUPPORT STRUCTURE @ FF AFT OF R1 DOOR BETWEEN FR 17 - FR 20 RBL 48 IAW EMBRAER 175 SRM 51-41-02, SRM 51-43-02, AND SRM51-21-01
